# SDR USAA2010080291554

- Difficulty date: July 27, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - DELAMINATION ON RIGHT WING NR 6 SLAT AT OUTBOARD UPPER TRAILING EDGE.  REPAIRED RIGHT WING NR 6 SLAT AT OUTBOARD UPPER TRAILING EDGE IAW TYPICAL REPAIR 57-42-01 & B737 SRM 51-70-10.
